So I'm on .25 MG of risperdal for anxiety/depression. I've been on it about a month and a half and it seems to be working well, but my hair has been coming out in clumps and I'm thinking of going off. Should I expect a bad withdrawal for such a small dose?
ckohlhaa; Yes you can you should talk with the doctor and wean off of the Risperdal while the doctor adds something else that does not make you loose your hair is what I would do. but after being on it for a month and a half it would not be good just to stop it. You need to taper it down over several weeks to a month depending on your response Or if the doctor well give you something else that well not give you the same problems. Good luck Chuck1957
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2009 • 3 answers
Posted 24 Jan 2011 • 2 answers
Posted 27 Jun 2012 • 3 answers
Posted 14 Dec 2015 • 6 answers
Posted 8 Feb 2016 • 3 answers